Research ArticleOpen accessPhrase in the titleSolving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton MethodZanariah Abdul Majid, Phang Pei See, Mohamed SuleimanJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,882 accessesView PDFCite
8 results for “Boundary Value Problems”
Set a search alertResearch ArticleOpen accessPhrase in the titleFitted Reproducing Kernel Method for Solving a Class of Third-Order Periodic Boundary Value ProblemsAsad Freihat, Radwan Abu-Gdairi, Hammad Khalil et al.American Journal of Applied Sciences, Vol. 13, Issue 5 · 11 May 2016 · 7,647 accessesView PDFCite
Research NotesOpen accessPhrase in the titleA Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First OrderNihan A. Aliyev, Alexander A. Katz, Metanet B. MursalovaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 17 Jan 2018 · 7,204 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Variational Symmetries of P.D.E's Incorporating Boundary Value ConstraintsUchechukwu Michael Opara, Festus Irimisose Arunaye et al.Journal of Mathematics and Statistics, Vol. 21, Issue 1 · 22 Jan 2025 · 8,433 accessesView PDFCite
Special issueAdvanced Numerical Methods for Differential Equations in Applied SciencesJournal of Mathematics and Statistics · 22 Mar 2021
Research ArticleOpen accessIn the abstractOn the General Solution to the Bratu and Generalized Bratu EquationsLucas Hervé Koudahoun, Jean Akande, Damien Kêgnidé Kolawolé Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 14 Jul 2018 · 7,686 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Successive Overrelaxation MethodI. K. YoussefJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 22 Feb 2012 · 12,799 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,985 accessesView PDFCite